MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number 5240403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that on (b)(6) 2018, the patient's infusion set's tubing had detached on the inside where the tubing uncoils, while the patient was unwinding the infusion set before insertion.Reportedly, the patient had high blood glucose levels.The infusion was not being put on yet and the pump was not being worn at that time.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation performed on the returned used device (1 set), it was found that the glue in the tubing connector was missing, also a drop of glue on tubing connector was found.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key9236688
Report Number3003442380-2019-01879
Device Sequence Number10796340
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5240403
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date10/24/2019
Patient Sequence Number1